# SDR FDEA201203211065

- Difficulty date: March 21, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD BS 1720,  FWD FACE HORIZONTAL BEAM CORRODED BETWEEN RBL 26.70 - 45.70.  FOUND OUT OF LIMITS IAW SRM 53-80-08, DETAIL IX.  REMOVED DAMAGED HORIZONTAL BEAM IAW SRM 51-40-02.   LOCATED AND DRILLED IAW SRM 51-40-02 AND 51-40-05 AND DWG 148N2332.
